# SDR HEEA082404

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 7,910 hours
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Indicator
- Part number: 80510800001
- Part serial: 80728
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR COMES ON THEN CUTS OFF COMPLETELY, DISPLAY NEVER STAYS ON. PENDING VENDOR REPAIR.
